Alert archive / Nevada / Red Flag Warnings in 2019
Red Flag Warning 10, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Sep 8, 2019, 2:45 AM PDT for Clark County, Lincoln County, Nye County, Nevada; Inyo County, Tulare County, California. It took effect at Sep 9, 2019, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2019, 2:45 AM PDT (09:45 UTC)
- In effect from
- Sep 9, 2019, 11:00 AM PDT
- Expired
- Sep 9, 2019, 8:48 PM PDT
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Tulare County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 199 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 3685 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176 WWUS85 KVEF 080945 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 245 AM PDT Sun Sep 8 2019 .A strong low pressure system will bring gusty winds to the region Sunday and Monday. NVZ461-462-465-090000- /O.UPG.KVEF.FW.A.0006.190909T1800Z-190910T0300Z/ /O.NEW.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- 245 AM PDT Sun Sep 8 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR STRONG WINDS AND LOW RH... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Monday for fire weather zones NV-461, NV-462, and NV-465. The Fire Weather Watch is no longer in effect. * TIMING...Late Monday morning through Monday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ102-090000- /O.CON.KVEF.FW.W.0009.190908T1800Z-190909T0300Z/ Northwest Deserts/Northwest Plateau- 245 AM MST Sun Sep 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH... * TIMING...Late Sunday morning through Sunday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 8 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
7 follow-up statements
440 WWUS85 KVEF 082105 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 205 PM PDT Sun Sep 8 2019 .A strong low pressure system will bring gusty winds to the region through Monday. NVZ463-464-090300- /O.EXA.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/ Sheep Range-Spring Mountains- 205 PM PDT Sun Sep 8 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR STRONG WINDS AND LOW RH... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Monday. * TIMING...Late Monday morning through Monday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to around 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ102-090300- /O.CON.KVEF.FW.W.0009.000000T0000Z-190909T0300Z/ Northwest Deserts/Northwest Plateau- 205 PM MST Sun Sep 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH... * TIMING...Late Sunday morning through Sunday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 8 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-462-465-090300- /O.CON.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- 205 PM PDT Sun Sep 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR STRONG WINDS AND LOW RH... * TIMING...Late Monday morning through Monday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
613 WWUS85 KVEF 082212 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 312 PM PDT Sun Sep 8 2019 .A strong low pressure system will bring gusty winds to the region through Monday. CAZ226-090615- /O.EXB.KVEF.FW.W.0010.190910T0000Z-190910T1200Z/ Owens Valley/Southern Inyo Forest- 312 PM PDT Sun Sep 8 2019 ...RED FLAG WARNING IN EFFECT FROM 5 PM MONDAY TO 5 AM PDT TUESDAY FOR STRONG WINDS AND LOW RH... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 5 PM Monday to 5 AM PDT Tuesday. * TIMING...Monday evening into Tuesday morning. * WIND...Downslope winds of 20 to 30 MPH with gusts up to 50 MPH * HUMIDITY...20 to 30 percent, dropping to 15 percent with the strongest winds. * IMPACTS...Any fires that develop will likely spread rapidly. Erratic behavior and extensive spotting with ongoing fires. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ102-090300- /O.CON.KVEF.FW.W.0009.000000T0000Z-190909T0300Z/ Northwest Deserts/Northwest Plateau- 312 PM MST Sun Sep 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH... * TIMING...Late Sunday morning through Sunday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 8 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461>465-090615- /O.CON.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- 312 PM PDT Sun Sep 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR STRONG WINDS AND LOW RH... * TIMING...Late Monday morning through Monday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
573 WWUS85 KVEF 090245 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 745 PM PDT Sun Sep 8 2019 .A strong low pressure system will bring gusty winds to the region through Monday. AZZ102-090345- /O.EXP.KVEF.FW.W.0009.000000T0000Z-190909T0300Z/ Northwest Deserts/Northwest Plateau- 745 PM MST Sun Sep 8 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH... The threat of strong, gusty winds tonight across Mohave County in Fire Weather Zone 102 has diminished and RH values will continue to increase through the evening. As a result, fire weather concerns have subsided and the Red Flag Warning will be allowed to expire for northwestern Arizona at 8pm MST. $$ NVZ461>465-091045- /O.CON.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- 745 PM PDT Sun Sep 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR STRONG WINDS AND LOW RH... * TIMING...Late Monday morning through Monday evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ226-091045- /O.CON.KVEF.FW.W.0010.190910T0000Z-190910T1200Z/ Owens Valley/Southern Inyo Forest- 745 PM PDT Sun Sep 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM MONDAY TO 5 AM PDT TUESDAY FOR STRONG WINDS AND LOW RH... * TIMING...Monday evening into Tuesday morning. * WIND...Downslope winds of 20 to 30 MPH with gusts up to 50 MPH * HUMIDITY...20 to 30 percent, dropping to 15 percent with the strongest winds. * IMPACTS...Any fires that develop will likely spread rapidly. Erratic behavior and extensive spotting with ongoing fires. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
560 WWUS85 KVEF 091025 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 325 AM PDT Mon Sep 9 2019 NVZ461>465-091830- /O.CON.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- 325 AM PDT Mon Sep 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RH... * TIMING...Late this morning through this evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ226-091830- /O.CON.KVEF.FW.W.0010.190910T0000Z-190910T1200Z/ Owens Valley/Southern Inyo Forest- 325 AM PDT Mon Sep 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY FOR STRONG WINDS AND LOW RH... * TIMING...This evening into Tuesday morning. * WIND...Downslope winds of 20 to 30 MPH with local gusts up to 50 MPH * HUMIDITY...20 to 30 percent, dropping to 15 percent with the strongest winds. * IMPACTS...Any fires that develop will likely spread rapidly. Erratic behavior and extensive spotting with ongoing fires. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
362 WWUS85 KVEF 091824 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1124 AM PDT Mon Sep 9 2019 NVZ461>465-100300- /O.CON.KVEF.FW.W.0010.000000T0000Z-190910T0300Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- 1124 AM PDT Mon Sep 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RH... * TIMING...Through this evening. * WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH. * HUMIDITY...Afternoon humidity dropping to 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ226-100400- /O.CON.KVEF.FW.W.0010.190910T0000Z-190910T1200Z/ Owens Valley/Southern Inyo Forest- 1124 AM PDT Mon Sep 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY FOR STRONG WINDS AND LOW RH... * TIMING...This evening into Tuesday morning. * WIND...Downslope winds of 20 to 30 MPH with local gusts up to 50 MPH * HUMIDITY...20 to 30 percent, dropping to 15 percent with the strongest winds. * IMPACTS...Any fires that develop will likely spread rapidly. Erratic behavior and extensive spotting with ongoing fires. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
215 WWUS85 KVEF 100254 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 754 PM PDT Mon Sep 9 2019 NVZ461>465-100400- /O.EXP.KVEF.FW.W.0010.000000T0000Z-190910T0300Z/ Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- 754 PM PDT Mon Sep 9 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RH... Wind speeds have been decreasing across southern Nevada this evening and gusts generally less than 20 mph can be expected the rest of the night. $$ CAZ226-101200- /O.CON.KVEF.FW.W.0010.000000T0000Z-190910T1200Z/ Owens Valley/Southern Inyo Forest- 754 PM PDT Mon Sep 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR STRONG WINDS AND LOW RH... * TIMING...This evening into early Tuesday morning. * WIND...Downslope winds of 20 to 30 MPH with local gusts up to 50 MPH * HUMIDITY...20 to 30 percent, dropping to 15 percent with the strongest winds. * IMPACTS...Any fires that develop will likely spread rapidly. Erratic behavior and extensive spotting with ongoing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... Outdoor burning is not recommended. && $$ weather.gov/lasvegas
711 WWUS85 KVEF 100348 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 848 PM PDT Mon Sep 9 2019 CAZ226-100500- /O.CAN.KVEF.FW.W.0010.000000T0000Z-190910T1200Z/ Owens Valley/Southern Inyo Forest- 848 PM PDT Mon Sep 9 2019 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RH... The National Weather Service in Las Vegas has cancelled the Red Flag Warning for the Southern Inyo Forest and Owens Valley. Downslope winds along the eastern Sierra slopes and adjacent Owens Vally peaked prior to 8 PM this evening and speeds are expected to continue to decrease as winds shift and become northwest to north generally 7 to 15 mph the rest of this evening and overnight. Brief gusts to 20 mph can be expected with the wind shift. Relative humidity values will recover to between 25 and 40 percent overnight. $$ weather.gov/lasvegas
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 8, 2:38 AM PDT, 7 minutes earlier.
Area forecast discussion, Sep 8, 2:38 AM PDT, 7 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 238 AM PDT Sun Sep 8 2019 .SYNOPSIS...A pattern change is currently underway with cooler and breezy to locally windy conditions expected to start the week. Temperatures will cool below seasonal averages by mid-week, then begin rebounding to slightly above normal by the end of the week. && .DISCUSSION...through Sunday. Gusty winds occurring over much of the southern CWA overnight as a sharp upper level trough moves through Nevada. There where a few lightning strikes as far south as Esmeralda County earlier in the evening, but those have lifted north with mainly clear skies across the forecast area. A cold front currently passing through Esmeralda and central Nye Counties will gradually slide south and usher in somewhat cooler air into the region. Temperatures are forecast to drop about 8 to 10 degrees from Saturday which puts highs right around normal for this time of year. Along with the cooler air, gusty southwest winds have been occuring over much of the CWA overnight with a few isolated locations gusting over 40 mph. There have also been some isolated areas of stronger downslope winds in the eastern Sierra that have registered 50+ mph. Most of the stronger winds are expected to decrease around sunrise with the exception of northwest Arizona where winds gusting over 35 mph are likely through the day. These winds combined with low RH will lead to critical fire weather concerns and the Red Flag Warning in place looks good. A second trough is forecast to move through the CWA Tuesday with a reinforcing shot of cooler air across the region. This trough is deeper than the one going through today and is expected to drop temperatures below normal for the first time in a while. Along with the cooler temperatures we will also see another round of gusty southwest winds across portions of the area. Have elected to upgrade the Fire Weather Watch for southern Nevada to a Red Flag Warning as both winds and RH are expected to meet criteria. Some low level moisture is forecast to be pulled up into southern Mohave County Monday and Tuesday afternoon in association with the trough leading to higher humidity along with a slight chance of showers and thunderstorms. Although winds look to be strong enough for Red Flag criteria, humidity values should remain too high. As the mean upper-level trough deepens over the western US, temperatures will continue cooling through midweek, likely cooling below seasonal averages. Some highs not making it out of the 80s are possible for Las Vegas. Towards the end of the week, models begin to diverge. While decent agreement in some flavor of flat ridge recovery, but after that, opposite solutions emerge: either another deep trough, or a ridge rebuilding overhead. && .FIRE WEATHER...A trough moving through the region will bring somewhat cooler air, gusty winds, and drier air. The strongest winds will occur in northwest Arizona this afternoon and when combined with low humidity will result in critical fire weather where a Red Flag Warning is already in place. A belt of higher winds is forecast to develop Monday afternoon across southern Nevada and northwest Arizona ahead of a second trough that will move through the region. Humidity will be low enough to warrant Red Flag conditions for southern Nevada and have gone ahead and upgraded the Fire Weather Watch to a Warning. However, an increase in low level moisture across northwest Arizona should keep conditions above criteria. With this increase in moisture and some limited instability we could see a thunderstorm or two develop Monday afternoon across portions of Mohave County. Cooler and breezy conditions persist through much of the upcoming week. && .AVIATION...For McCarran...Slightly higher confidence that between 17Z-19Z this morning winds will shift from the northwest with wind speeds possibly up to 10 kts at times. Light and variable wind in the afternoon looks to increase from the west after 23Z. Gusts up to 20 kts possible through 03Z this evening. Another round of gusty south-southwest winds expected Monday afternoon through Tuesday. No operationally significant cloud cover expected through the TAF period. For the rest of southern Nevada, northwest Arizona and southeast California...A cold front will wash out across southern Nevada today. Locally gusty southwest-west winds will continue across the Mojave Desert and northwest Arizona through the morning hours before winds decrease. Behind the cold front, northerly winds will prevail within the northern Owens Valley around KBIH. No operationally significant cloud cover expected through the TAF period. && .SPOTTER INFORMATION STATEMENT...A series of low pressure systems will bring cooler and windier weather for next week. Spotter activation is not anticipated at this time, however, spotters are encouraged to report any significant weather or impacts such as wind damage and blowing dust according to standard operating procedures. && DISCUSSION/FIRE WEATHER...Gorelow AVIATION.....Pierce For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 2:17 PM PDT | Lake Wind Advisory | VEF | 57 hr |
Nearby
Red Flag Warnings in Nevada, 2019Red Flag Warnings in California, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.